Panadol Cold & Flu Relief + Cough

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. PANADOL® COLD & FLU RELIEF + COUGH CAPLETS Paracetamol 500mg, Dextromethorphan Hydrobromide 15mg, Phenylephrine Hydrochloride
Read More

Terry White Chemists Escitalopram

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. TERRY WHITE CHEMISTS ESCITALOPRAM Contains the active ingredient, escitalopram (as escitalopram oxalate) Consumer Medicine Information
Read More

Terry White Chemists Escitalopram

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. TERRY WHITE CHEMISTS ESCITALOPRAM Contains the active ingredient, escitalopram (as escitalopram oxalate) Consumer Medicine Information
Read More

Amaryl

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. AMARYL® (am-a(r)-RILL) glimepiride (glim-epi-RIDE) Consumer Medicine Information (CMI) What is in this leaflet This leaflet
Read More

Roferon-A

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. ROFERON-A 170927 Pre Filled Syringes contains the active ingredient interferon alfa-2a (rbe) Consumer Medicine Information
Read More

Actemra SC

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. ROCACTSC20420 pronounced (Act-tem-ra) contains the active ingredient tocilizumab (rch) Consumer Medicine Information What is in
Read More

Pegasys

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. PEGASYS®  180710 pronounced peg-ah-sis contains the active ingredient peginterferon alfa-2a Consumer Medicine Information What is
Read More